# SDR DALA2023091407571

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N318DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55220
- Aircraft time: 13 hours, 7 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

ELECTRICAL BURNING SMELL ON TAXI IN WHEN BLEEDS SWITCHED TO APU. AFT FA ALSO STRONGLY SMELLED IT. C/W ODI PREVENTION TASKS. C/W WORK CARD 0550-2001, 0550-6001 AND 0550-2002. NO SMOKE, ABNORMAL SMELLS OR FUMES NOTED. A/C OK FOR SERVICE. (LP# 8786312)
